Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; VIAL DECANTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; VIAL DECANTER
Model Number
2006S
Medical Device Problem Code
Component Misassembled (4004)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the vial decanter spike cap came off in the packaging which compromised the users' ability to aseptically decant iv fluids.No patient injury was reported.
New Search
Submit an Adverse Event Report
Brand Name
MICROTEK MEDICAL INC.
Common Device Name
VIAL DECANTER
Manufacturer
(Section D)
MICROTEK MEDICAL INC.
602 lehmberg road
columbus MS 39702
MDR Report Key
10983446
Report Number
1043582-2020-00009
Device Sequence Number
4396535
Product Code
KPE
UDI-Device Identifier
50748426002516
UDI-Public
50748426002516
Combination Product (Y/N)
N
Initial Reporter State
UT
Initial Reporter Country
US
PMA/510(K) Number
K811269
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
consumer,health professional
Initial Reporter Occupation
Administrator/Supervisor
Remedial Action
Notification
Type of Report
Initial
Report Date
(Section B)
12/10/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
2006S
Device Catalogue Number
NOT REPORTED BY USER
Device Lot Number
NOT REPORTED BY USER
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/18/2020
Initial Report FDA Received Date
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1